# SDR SIMA20120805008

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,237 hours, 27,687 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2800 THE CREW REPORTED THAT CLIMBING THROUGH AT 6000 FEET THEY RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS. THE CREW COMPLIED WITH EPC +AOM VOL 1 AND DECLARED AN EMERGENCY.  THE CREW RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS AT JOINTS 1, 3, 5, 7, 9, 16, 17, 19, 25, 28. THE OPERATIONAL CHECK WAS GOOD ALSO REFERNCE NRWC 642-DFW-00960 THRU 00966.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
